JMI cover

Journal of Mathematical Inequalities

Volume: 13

Year: 2019


Issue: 1 (March, 2019)
Article number / DOI Authors / Title Pages Abstract Article
13-01 Aigerim Kalybay, Ryskul Oinarov, Ainur Temirkhanova: Integral operators with two variable integration limits on the cone of monotone functions 1–16 View View
13-02 Xiang Huang: Complete convergence and complete moment convergence for arrays of rowwise widely orthant dependent random variables and an application 17–36 View View
13-03 Ahmed Salem, Faris Alzahrani: Complete Monotonicity property for two functions related to the q-digamma function 37–52 View View
13-04 Changsen Yang, Yonghui Ren: A reverse of Young inequality 53–63 View View
13-05 Bin Chen, Weidong Wang: Some inequalities for the Lp-curvature images 65–76 View View
13-06 Chao-Ping Chen, József Sándor: On certain conjectures for the two Seiffert means 77–93 View View
13-07 Choonkil Park: The stability of an additive 1, ρ2)-functional inequality in Banach spaces 95–104 View View
13-08 Jadranka Mićić Hot, Yuki Seo: An interpolation of Jensen's inequality and its converses with applications to quasi-arithmetic mean inequalities 105–120 View View
13-09 Wen Wang, Xinquan Zhang: Properties of functions related to Hadamard type inequality and applications 121–134 View View
13-10 Qingfang Wu, Dejian Zhou, Lihua Peng: Martingale inequalities on Hardy-Lorentz-Karamata spaces 135–146 View View
13-11 Nicuşor Minculete, Radu Păltănea: Some improved inequalities in an inner product space 147–157 View View
13-12 Meimei Ge, Xin Deng: Complete moment convergence for weighted sums of extended negatively dependent random variables 159–175 View View
13-13 Meimei Ge, Wenhua Lv, Yongfeng Wu: On the complete moment convergence of weighted sums of ρ*-mixing random variables 177–185 View View
13-14 Lamei Chen, Kaiyong Wang, Miaomiao Gao, Yilun Dong: Probability inequalities for sums of WUOD random variables and their applications 187–203 View View
13-15 Silvestru Sever Dragomir, Mohamed Elmursi: Some results related to Bessel's inequality in inner product spaces 205–214 View View
13-16 Yong Zhang: An extension of the Davis-Gut law and Lai law 215–225 View View
13-17 Silvestru Sever Dragomir: Additive refinements and reverses of Young's operator inequality with applications 227–249 View View
13-18 Yongfeng Wu, Mingqing Zhai, JiangYan Peng: On the complete convergence for weighted sums of extended negatively dependent random variables 251–260 View View
13-19 Mohammad Hadi Eghtesadi Fard, M. H. Hooshmand: Inequalities arising from generalized Euler-Type constants motivated by limit summability of functions 261–274 View View
13-20 Julije Jakšetić, Đilda Pečarić, Josip Pečarić: Hybrid Zipf-Mandelbrot law 275–286 View View
13-21 Ilyas Ali, Abdul Shakoor, Abdur Rehman: More refinements of the operator reverse AM-GM inequality for positive linear maps 287–300 View View
Issue: 2 (June, 2019)
Article number / DOI Authors / Title Pages Abstract Article
13-22 Zhigang Peng, Milutin Obradović: The estimate of the difference of initial successive coefficients of univalent functions 301–314 View View
13-23 Michael Th. Rassias, Bicheng Yang: On an equivalent property of a reverse Hilbert-type integral inequality related to the extended Hurwitz-zeta function 315–334 View View
13-24 Haiyun Xu, Xiaoqin Li, Wenzhi Yang, Fangning Xu: Laws of large numbers with infinite mean 335–349 View View
13-25 Hui-Lin Lv, Zhen-Hang Yang, Shenzhou Zheng: Monotonicity and inequalities involving the incomplete gamma function 351–367 View View
13-26 Takeshi Iida, Yoshihiro Sawano: Orlicz-fractional maximal operators on weighted Lp spaces 369–413 View View
13-27 Dorin Andrica, Cătălin Barbu, Laurian-Ioan Pişcoran: The geometry of Blundon's configuration 415–422 View View
13-28 Huamin Zhang, Hongcai Yin: Refinements of the Hadamard and Cauchy-Schwarz inequalities with two inequalities of the principal angles 423–435 View View
13-29 Dongwei Li, Jinsong Leng, Tingzhu Huang: On some equalities and inequalities of fusion frame in Hilbert $C^*$-modules 437–449 View View
13-30 Reetu Kumari, D. K. Sharma: Generalized ‘useful’ non-symmetric divergence measures and inequalities 451–466 View View
13-31 Arisa Thatsatian, Sotiris K. Ntouyas, Jessada Tariboon: Some Ostrowski type inequalities for p-convex functions via generalized fractional integrals 467–478 View View
13-32 Xiaoling Sun, Yubin Gao, Jianwei Du: The harmonic index of two-trees and quasi-tree graphs 479–493 View View
13-33 Gabriel Bercu: Sharp bounds on the sinc function via the Fourier series method 495–504 View View
13-34 Chao-Ping Chen, Neven Elezović: Generalizations and refinements of Stečkin-type inequality for tangent and secant functions 505–526 View View
13-35 Run Xu, Xiangting Ma: Some Generalized Nonlinear Gamidov Type Integral Inequalities with Maxima in Two Variables and Their Weakly Singular Analogues 527–551 View View
13-36 Zizun Li, Wu-Sheng Wang: Some new nonlinear powered Gronwall-Bellman type retarded integral inequalities and their applications 553–564 View View
13-37 Zdzisław Otachel: Equality conditions of reverse Schwarz and Grüss inequalities in inner productspaces 565–583 View View
13-38 J. Agredo, Y. Leon, J. Osorio, A. Peña: Buzano's inequality in algebraic probability spaces 585–599 View View
Issue: 3 (September, 2019)
Article number / DOI Authors / Title Pages Abstract Article
13-39 Horst Martini, Zokhrab Mustafaev: On inner and outer radii in Minkowski spaces 601–609 View View
13-40 Youyu Wang, Qichao Wang: Lyapunov-type inequalities for fractional differential equations under multi-point boundary conditions 611–619 View View
13-41 Bandar Bin-Mohsin, Muhammad Uzair Awan, Muhammad Aslam Noor, Marcela V. Mihai, Khalida Inayat Noor: New Ostrowski like inequalities involving the functions having harmonic h-convexity property and applications 621–644 View View
13-42 Hai-Rong Yan, Qiao-Ling Zhang, Ai-Min Xu: Some inequalities for generalized Bell-Touchard polynomials 645–654 View View
13-43 Juan Zhang, Weidong Wang: Lp-dual affine surface areas for the general Lp-centroid bodies 655–666 View View
13-44 Jenica Cringanu: Improving some inequalities associated with the Euler-Mascheroni constant 667–673 View View
13-45 Julalak Prabseang, Kamsing Nonlaopon, Jessada Tariboon: Quantum Hermite-Hadamard inequalities for double integral and q-differentiable convex functions 675–686 View View
13-46 Ana-Maria Acu, Ogün Doǧru, Carmen Violeta Muraru, Voichiţa Adriana Radu: Approximation properties of certain Bernstein-Stancu type operators 687–702 View View
13-47 Zengle Zhang, Niufa Fang: A new proof of the Orlicz-Lorentz Busemann-Petty centroid inequality 703–713 View View
13-48 Guanghua Shi: Generalization of Heinz operator inequalities via hyperbolic functions 715–724 View View
13-49 O. O. Fabelurin, J. A. Oguntuase, L.-E. Persson: Multidimensional Hardy-type inequalities on time scales with variable exponents 725–736 View View
13-50 Julià Cufí, Agustí Reventós, Carlos J. Rodríguez: A discrete approach to Wirtinger's inequality 737–746 View View
13-51 Jianguo Zhao, Qi Jiang: A note on "Remarks on some inequalities for positive semidefinite matrices and questions for Bourin" 747–752 View View
13-52 Sh. M. Nasibov, E. J. M. Veling: Upper and lower bounds for the optimal constant in the extended Sobolev inequality. Derivation and numerical results 753–778 View View
13-53 Weidong Wang, Hai Li, Zhonghuan Shen: On the Negative Solutions of Lp-Busemann-Petty Problem 779–788 View View
13-54 Zaid Laadjal, Nacer Adjeroud, Qinghua Ma: Lyapunov-type inequality for the Hadamard fractional boundary value problem on a general interval [a, b] 789–799 View View
13-55 Yogesh J. Bagul: Remark on the paper of Zheng Jie Sun and Ling Zhu 801–803 View View
13-56 María Concepción López-Díaz, Miguel López-Díaz, Sergio Martínez-Fernández: Stochastic inequalities based on Cobb-Douglas utility functions 805–825 View View
13-57 Martin Lukarevski, Dan Stefan Marinescu: A refinement of the Kooi's inequality, Mittenpunkt and applications 827–832 View View
13-58 Li Yin, Li-Guo Huang, Yong-Li Wang, Xiu-Li Lin: A survey for generalized trigonometric and hyperbolic functions 833–854 View View
13-59 Chang-Jian Zhao, Wing-Sum Cheung: Reverse Hilbert type inequalities 855–866 View View
13-60 Choonkil Park: Additive s-functional inequalities and partial multipliers in Banach algebras 867–877 View View
13-61 Wentao Cheng, Wenhui Zhang, Axiu Shu: Approximation properties of (p,q)-Gamma operators 879–890 View View
13-62 Marius Munteanu: Extensions of Hlawka's inequality for four vectors 891–901 View View
Issue: 4 (December, 2019)
Article number / DOI Authors / Title Pages Abstract Article
13-63 Mitra Haddadi, Madjid Eshaghi Gordji, Amin Mahmoodi: Solution of the Pompeiu derivation functional inequality of other type 903–910 View View
13-64 Deepak Bansal, Janusz Sokół: Geometric properties of Mathieu-type power series inside unit disk 911–918 View View
13-65 Xuefu Zhang, Shanhe Wu, Yibin Feng: Busemann-Petty problems for Lp mixed intersection bodies 919–927 View View
13-66 Lijuan Liu: The logarithmic intersection body 929–935 View View
13-67 Hong Yan Xu, Zhao Jun Wu: The fundamental inequality for algebroid functions on annuli concerning small algebroid functions 937–953 View View
13-68 Sara Tafazoli, Hamid Reza Moradi, Shigeru Furuichi, Panackal Harikrishnan: Further inequalities for the numerical radius of Hilbert space operators 955–967 View View
13-69 Soon-Mo Jung, Doyun Nam: An inequality for distances among n points and distance preserving mappings 969–981 View View
13-70 Przemysław Rutka, Ryszard Smarzewski: The Szegö-Markov-Bernstein inequalities and barycentric representations of the osculatory interpolating operators for classical iterated weights 983–999 View View
13-71 Jia Xu, Yong Yao: A proof of Hilbert's theorem on ternary quartic forms 1001–1009 View View
13-72 Abimbola Abolarinwa, Kamilu Rauf, Songting Yin: Sharp Lp Hardy type and uncertainty principle inequalities on the sphere 1011–1022 View View
13-73 A. Abdeldaim, A. A. El-Deeb, Reda Gamal Ahmed: On retarded nonlinear integral inequalities of Gronwall and applications 1023–1038 View View
13-74 Jie Ling, Longxiang Fang: Comparisons between largest and smallest order statistics from Pareto distributions 1039–1055 View View
13-75 Jing Shen, Xiaochuan Xu, Yaofeng Ren: Some improvements on the Lp inequalities for diffusion processes 1057–1069 View View
13-76 Pu Zhang, Jie Sun: Commutators of multilinear Calderón-Zygmund operators with kernels of Dini's type and applications 1071–1093 View View
13-77 Junmin Han, Jian Shi: Refinements of Cauchy-Schwarz norm inequality 1095–1103 View View
13-78 Gang Wang, Yanan Wang, Yuan Zhang: Brauer-type upper bounds for z-spectral radius of weakly symmetric nonnegative tensors 1105–1116 View View
13-79 Mojtaba Bakherad, Rahmatollah Lashkaripour, Ulas Yamancı: Complete refinements of the Berezin number inequalities 1117–1128 View View
13-80 Amjad Hussain, Amna Ajaib: Some results for the commutators of generalized Hausdorff operator 1129–1146 View View
13-81 Fatih Temizsu, Mikail Et: On statistically Köthe-Toeplitz duals 1147–1157 View View
13-82 Haidong Liu: Lyapunov-type inequalities for certain higher-order half-linear differential equations 1159–1170 View View
13-83 Alik M. Najafov, Sain T. Alekberli: Some properties of grand Sobolev-Morrey spaces with dominant mixed derivatives 1171–1180 View View
13-84 Yue-Ying Yang, Wei-Mao Qian, Hui-Zuo Xu: Sharp bounds for Sándor-Yang means in terms of one-parameter family of bivariate means 1181–1196 View View
13-85 Minghui You, Yue Guan: On a Hilbert-type integral inequality with non-homogeneous kernel of mixed hyperbolic functions 1197–1208 View View
13-86 Bo Zhang, Chao-Ping Chen: Sharpness and generalization of Jordan, Becker-Stark and Papenfuss inequalities with an application 1209–1234 View View
13-87 Wenlong Sun, Yuanfeng Jin, Choonkil Park, Gang Lu: 3-Variable double ρ-functional inequalities of Drygas 1235–1244 View View
13-88 Marius Mihai Birou: A note on a conjecture about a better approximation 1245–1247 View View